MathSciNet Relay Station
MathSciNet bibliographic data
MR2427518 11R23 (11G40 19B28)
Delbourgo, Daniel; Ward, Tom Non-abelian congruences between $L$-values of elliptic curves. Ann. Inst. Fourier (Grenoble) 58 (2008), no. 3, 1023–1055.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement